Macroecological patterns of marine bacteria on a global scale
Version of Record online: 7 NOV 2012
© 2012 Blackwell Publishing Ltd
Journal of Biogeography
Volume 40, Issue 4, pages 800–811, April 2013
How to Cite
Amend, A. S., Oliver, T. A., Amaral-Zettler, L. A., Boetius, A., Fuhrman, J. A., Horner-Devine, M. C., Huse, S. M., Welch, D. B. M., Martiny, A. C., Ramette, A., Zinger, L., Sogin, M. L., Martiny, J. B. H. (2013), Macroecological patterns of marine bacteria on a global scale. Journal of Biogeography, 40: 800–811. doi: 10.1111/jbi.12034
- Issue online: 16 MAR 2013
- Version of Record online: 7 NOV 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!